Flipping through to say hi to friends while zooming on the nasty IV steroids again and I don't like your post. You have lost your sense of humor. 1st run after it, lol. Where did it go? Kidding, I know how you feel.
This may sound stupid but I have tried it and it helps. Start making fun (or light) of yourself and your situation for a while. Laugh when you do "stupid" things, drop things, forget what you were saying or where you were going etc. It's hard but I find if I can do it and then make someone else laugh before I know it I find my sense of humor again.
If you just need a few laughs to find your own, let me know and I will share some of my own blunders and dare you not to laugh at them
Good luck & hang in there
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.